EconPapers    
Economics at your fingertips  
 

Some Functional Equations Related to the Characterizations of Information Measures and Their Stability

Eszter Gselmann () and Gyula Maksa ()
Additional contact information
Eszter Gselmann: University of Debrecen
Gyula Maksa: University of Debrecen

A chapter in Handbook of Functional Equations, 2014, pp 199-241 from Springer

Abstract: Abstract The main purpose of this chapter is to investigate the stability problem of some functional equations that appear in the characterization problem of information measures.

Keywords: Information measures; Information quantity; Probability distribution; Shannon entropy; Stability (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_10

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_10